Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hey all,
    I wanted to know how long you have to wait until the pill starts being affective again after taking antibiotics for seven days. My pill is Elyfem 20 and on the notice it says 28 days but everywhere I've looked it up it says 7.

    Thanks for our help.
    xx
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Go to a chemists and talk to a pharmacist.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 13, 2017
Poll
Who is your favourite TV detective?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.